# SDR SWAA960740

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22904
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D CHECK, FOUND FLOORBEAM CORROSION ON FORWARD EDGE OF BEAM, BS 1016, RBL 4.5.  REPAIRED PER SWA RA 1-253-1476.
